Calculus of Variations and Partial Differential Equations
Calculus of Variations and Partial Differential Equations attracts and collects many of the important top-quality contributions to this field of research, and stresses the interactions between analysts, geometers, and physicists.
Coverage in the journal includes:
- Minimization problems for variational integrals, existence and regularity theory for minimizers and critical points, geometric measure theory
- Variational methods for partial differential equations, linear and nonlinear eigenvalue problems, bifurcation theory
- Variational problems in differential and complex geometry
- Variational methods in global analysis and topology
- Dynamical systems, symplectic geometry, periodic solutions of Hamiltonian systems
- Variational methods in mathematical physics, nonlinear elasticity, crystals, asymptotic variational problems, homogenization, capillarity phenomena, free boundary problems and phase transitions
- Monge-Ampère equations and other fully nonlinear partial differential equations related to problems in differential geometry, complex geometry, and physics.
- 52 Volumes
- 180 Issues
- 1,366 Articles
- 22 Open Access
- 1993 - 2015 Available between
- Journal Title
- Calculus of Variations and Partial Differential Equations
- Volume 1 / 1993 - Volume 52 / 2015
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.